| Catalog Number |
CDS0601-NTR |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported this was a mitraclip procedure to treat functional mitral regurgitation (mr) with a grade of 4+ and a prolapsed anterior.It was noted that imaging was difficult and there were difficulties positioning the steerable guide catheter (sgc).One clip was successfully implanted.To further reduce mr, an ntr clip was inserted and deployed on the mitral valve.However, after deployment, the clip detached from the posterior leaflet and remained attached to the anterior leaflet (single leaflet device attachment/slda).To stabilize the slda, an additional clip was implanted, reducing mr to a grade of 3-4.There was no clinically significant delay in the procedure.
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on available information, the cause of the reported slda and difficult imaging were unable to be determined.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.